Optimal nonlinear estimation for localization of wireless sensor networks

Cheng, Yongqiang, Wang, Xuezhi, Caelli, Terry, Li, Xiang and Moran, Bill 2011, Optimal nonlinear estimation for localization of wireless sensor networks, IEEE Transactions on Signal Processing, vol. 59, no. 12, pp. 5674-5685, doi: 10.1109/TSP.2011.2166547.

Attached Files
Name Description MIMEType Size Downloads

Title Optimal nonlinear estimation for localization of wireless sensor networks
Author(s) Cheng, Yongqiang
Wang, Xuezhi
Caelli, TerryORCID iD for Caelli, Terry orcid.org/0000-0001-9281-2556
Li, Xiang
Moran, Bill
Journal name IEEE Transactions on Signal Processing
Volume number 59
Issue number 12
Start page 5674
End page 5685
Total pages 12
Publisher IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Publication date 2011-12-01
ISSN 1053-587X
1941-0476
Keyword(s) Science & Technology
Technology
Engineering, Electrical & Electronic
Engineering
Error propagation
location uncertainties
mote localization
nonlinear estimation
sensor networks
PERFORMANCE ANALYSIS
Language eng
DOI 10.1109/TSP.2011.2166547
Indigenous content off
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30138279

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 15 times in TR Web of Science
Scopus Citation Count Cited 21 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 26 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 05 Jun 2020, 15:56:02 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.